MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING, BLOOD AND PLASMA

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING, BLOOD AND PLASMA
Catalog Number DI-100
Medical Device Problem Codes Obstruction of Flow (2423); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record of reported lot 6061799 was reviewed, and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the complaint will be reopened for further investigation.
 
Event or Problem Description
It was reported that during, during red blood cell infusion, the infusion was too slow.Reporter stated that the first unit of red blood cell infused appropriately, and during infusion of the second set, troubleshooting found difficulty with the heat exchange unit slide down on step 2 of set up.Reporter stated that air was also noted in the y port of the between collection drip chambers, potentially impeding flow.Reporter stated that two additional units of packed red blood cells were given and then the rate slowed, and that they noted a problem with the tubing spike length kinking in the pressure chamber.No symptoms were reported.

Brand Name
LEVEL 1 FLUID WARMER IV SET
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23052849
Report Number3012307300-2025-10615
Device Sequence Number8765965
Product Code KZL
UDI-Device Identifier20695085410017
UDI-Public(01)20695085410017(17)280924(10)6061799
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDI-100
Device Lot Number6061799
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown